RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 4, Pages 772–775 (Mi dan35317)  

MATHEMATICS

Linear regression estimates

A. A. Tempel'man

Institute of Physics and Mathematics of the Academy of Sciences of the Lithuanian SSR, Vilnius

Full text: PDF file (609 kB)

Bibliographic databases:
UDC: 519.24
Presented: Ю. В. Линник
Received: 07.07.1969

Citation: A. A. Tempel'man, “Linear regression estimates”, Dokl. Akad. Nauk SSSR, 191:4 (1970), 772–775

Citation in format AMSBIB
\Bibitem{Tem70}
\by A.~A.~Tempel'man
\paper Linear regression estimates
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 4
\pages 772--775
\mathnet{http://mi.mathnet.ru/dan35317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261756}
\zmath{https://zbmath.org/?q=an:0213.20702}


Linking options:
  • http://mi.mathnet.ru/eng/dan35317
  • http://mi.mathnet.ru/eng/dan/v191/i4/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020